MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering observed that the blade was exposed.The unit was disassembled and engineering observed that the blade pusher, an internal component of the device, was damaged.Based on the condition of the returned unit, the event unit was unable to cut due to the damaged blade pusher.Applied medical is unable to determine the root cause of the damage to the blade pusher based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: when the dr.Try to cut, the voyant didn´t cut during all surgery.Additional information received by email from applied medical representative on 04feb20: total laparoscopic hysterectomy.The surgeon told me about 5 cut, he saw that voyant didn´t cut anything.He didn´t told me this¿he don¿t remember¿but i know that in this surgeries there are a lot of connective tissue.He told me that he had resistance.The voyant didn't cut anything.The surgeon did not notice any improvement if/when the jaws were cleaned.The surgeon was not able to find a resolution, he changed the handpiece.Patient status: patient is well.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9935675
Report Number2027111-2020-00448
Device Sequence Number16768597
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)201119(30)01(10)1358479
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1358479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR